MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL BLADELESS TROCAR; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12XT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/6/2026.D4: batch # 147d64.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information was requested and the following was obtained: 1.Which portion of the packaging was damaged (tyvek, plastic/blister, white outer box, etc.)? ¿ back of the plastic blister.2.Was sterility compromised as a result of the packaging damage? ¿ high likelihood of sterility compromise is expected.3.May we know if the item is available for return? if the item is not available for return, please let us know as well.¿ yes, it¿s already been collected.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unk procedure, defective packaging.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2026 investigation summary the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the b12xt device was returned inside it's unopened packaging.Upon visual inspection, it was observed that the tyvek from the packaging was damaged; it was noted to have a dent in the tyvek.The sterility was not compromised.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.Device history review a manufacturing record evaluation was performed for the finished device lot 147d64 number, and no non-conformances were identified.

Brand Name
ENDOPATH XCEL BLADELESS TROCAR
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24279020
Report Number3005075853-2026-01087
Device Sequence Number8580365
Product Code GCJ
UDI-Device Identifier10705036001195
UDI-Public(01)10705036001195(17)290531(10)147D64
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12XT
Device Lot Number147D64
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown